Mathematical Research Letters

Volume 21 (2014)

Number 6

Average size of 2-Selmer groups of elliptic curves over function fields

Pages: 1305 – 1339

DOI: http://dx.doi.org/10.4310/MRL.2014.v21.n6.a6

Authors

Q.P. Hô (Department of Mathematics, University of Chicago, Illinois, U.S.A.)

V.B. Lê Hùng (Department of Mathematics, University of Chicago, Illinois, U.S.A.)

B.C. Ngô (Department of Mathematics, University of Chicago, Illinois, U.S.A.)

Abstract

Employing a geometric setting inspired by the proof of the Fundamental Lemma, we study some counting problems related to the average size of 2-Selmer groups and hence obtain an estimate for it.

Full Text (PDF format)